# SDR PCAA0312149

- Difficulty date: December 14, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N818EX
- Make and model: Dhav DHC8102
- Aircraft serial: 235
- Aircraft time: 31,365 hours, 34,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN MAINTENANCE IT WAS DISCOVERED DURING TEST THAT SEVERAL OVERHEAD AND OUTSIDE EMERGENCY LIGHTS DID NOT TEST.  MAINTENANCE FOUND POSITION 300 POWER SUPPLY WITH GROUND WIRE BROKEN AND ASSOCIATED BATTERY OVERHEATING.  BOTH WERE REPLACED BUT PROBLEM STILL EXISTED.  SUSPECT OTHER BATTERIES WERE AT FAULT, AND ALL BATTERIES WERE REMOVED AND RERPLACED, OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
